# SDR UALA2013022701196

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 71,267 hours, 26,315 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Location: Stick Shaker
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARN ELEX STATUS MSG.  FOUND WIRE BROKEN AT CAPTAIN`S STICK SHAKER.  IAW WDM 27-32-11 TERMINATED WIRE AT PLUG.
